Journal of Electromagnetic Analysis and Applications

Vol.7 No.6(2015), Paper ID 57248, 9 pages

DOI:10.4236/jemaa.2015.76020

 

Measurable Dielectric Permittivity Range for TE and TM Modes in a Shielded Dielectric Resonator

 

Eduardo Javier Paez, Roberto Cessare Callarotti, Yuande Sanchez

 

Centre for Quantum Technologies, National University of Singapore, Singapore City, Singapore
Instituto Venezolano de Investigaciones Científicas (IVIC), Caracas, Venezuela and Universidad del Turabo, Gurabo, Puerto Rico
sanchez@fii.gob.ve

 

Copyright © 2015 Eduardo Javier Paez, Roberto Cessare Callarotti, Yuande Sanchez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Javier Paez, E. , Cessare Callarotti, R. and Sanchez, Y. (2015) Measurable Dielectric Permittivity Range for TE and TM Modes in a Shielded Dielectric Resonator. Journal of Electromagnetic Analysis and Applications, 7, 189-197. doi: 10.4236/jemaa.2015.76020.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.